# SDR DALA13031920964

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 61,180 hours, 45,394 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE TAILCONE UPPER RT LATCH RECEPTACLE LOWER ATTACH BRACKET WAS FOUND TO BE CRACKED.  FABRICATED AND INSTALLED NEW BRACKET IAW SRM 51-30.
